آمار

تعداد نشریات43
تعداد شماره‌ها1,235
تعداد مقالات15,190
تعداد مشاهده مقاله50,702,988
تعداد دریافت فایل اصل مقاله13,785,943
Kazemi, Rasool, Akrami, Mohammad Hossein. (1400). The monotonicity and convexity of the period function for a class of symmetric Newtonian systems of degree 8. سامانه مدیریت نشریات علمی, 10(1), 236-258. doi: 10.22034/cmde.2020.41241.1792
Rasool Kazemi; Mohammad Hossein Akrami. "The monotonicity and convexity of the period function for a class of symmetric Newtonian systems of degree 8". سامانه مدیریت نشریات علمی, 10, 1, 1400, 236-258. doi: 10.22034/cmde.2020.41241.1792
Kazemi, Rasool, Akrami, Mohammad Hossein. (1400). 'The monotonicity and convexity of the period function for a class of symmetric Newtonian systems of degree 8', سامانه مدیریت نشریات علمی, 10(1), pp. 236-258. doi: 10.22034/cmde.2020.41241.1792
Kazemi, Rasool, Akrami, Mohammad Hossein. The monotonicity and convexity of the period function for a class of symmetric Newtonian systems of degree 8. سامانه مدیریت نشریات علمی, 1400; 10(1): 236-258. doi: 10.22034/cmde.2020.41241.1792


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب